Cohomologie des ouverts de l'espace projectif sur un corps de caractéristique zéro
Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki no. 17  (1976), Talk no. 458, p. 81-96
@incollection{SB_1974-1975__17__81_0,
     author = {Szpiro, Lucien},
     title = {Cohomologie des ouverts de l'espace projectif sur un corps de caract\'eristique z\'ero},
     booktitle = {S\'eminaire Bourbaki : vol. 1974/75, expos\'es 453-470},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {17},
     year = {1976},
     note = {talk:458},
     pages = {81-96},
     zbl = {0338.14004},
     mrnumber = {447234},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1974-1975__17__81_0}
}
Szpiro, Lucien. Cohomologie des ouverts de l'espace projectif sur un corps de caractéristique zéro, in Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1976), Talk no. 458, pp. 81-96. http://www.numdam.org/item/SB_1974-1975__17__81_0/

[1] V.I. Danilov - On a conjecture of Samuel, Math. U.S.S.R. Sbornic, 10 (1970), 127-137. | Zbl 0215.07901

[2] W. Barth - Transplanting cohomology classes in complex projective space, Amer. J. Math., 92 (1970), 951-967. | MR 287032 | Zbl 0206.50001

[3] A. Grothendieck - Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux, S.G.A. de l'IHES, 1962, North Holland, 1968. | MR 244270

[4] R. Hartshorne - Algebraic De Rham cohomology, Manuscripta mathematica, 7 (1972), 125-140. | MR 313255 | Zbl 0237.14008

[5] R. Hartshorne - On the De Rham cohomoly of algebraic varietes, Pub. Math. de l'I.H.E.S., n° 45, à paraître. | Numdam | Zbl 0326.14004

[6] R. Hartshorne - Cohomological dimension of algebraic varietes, Ann. Math., 88 (1968), 403-450. | MR 232780 | Zbl 0169.23302

[7] R. Hartshorne - Varietes of small codimension in projective space. [An expanded version of a talk presented to the SUMMER meeting of the A.M.S. Missoula, august 1973.] B.A.M.S., 80 (1974), 1017-1032. | MR 384816 | Zbl 0304.14005

[8] R. Hartshorne - Subvarietes of small codimension, Lecture notes prepared in connection with the summer institute on algebraic geometry at Humbolt state university Arcata, California, August 1974 (informally distributed manuscripts and articles should be treated as personnal communication and are not for library use).

[9] R. Hartshorne and A. Ogus - On the factoriality of local rings of small embedding codimension, Communications in Algebra, 1 (1974). | MR 347821 | Zbl 0286.13013

[10] A. Holme - Embedding obstruction for algebraic varietes, preprint University of Bergen, Norway.

[11] S. Kleiman - On the vanishing of Hn(X,F) for an n-dimensional variety, Proc. Amer. Math. Soc., 18 (1967), 940-944. | MR 213369 | Zbl 0165.24001

[12] M.E. Larsen - On the topology of complex projective manifolds, Invent. Math., 19 (1973), 251-260. | MR 318511 | Zbl 0255.32004

[13] A. Ogus - Local cohomological dimension of algebraic varietes, Ann. Math., 98 (1973), 327-365. | MR 506248 | Zbl 0308.14003

[14] C. Peskine et L. Szpiro - Dimension projective finie et cohomologie locale, Pub. Math. de l'I.H.E.S., n° 42, 1973. | Numdam | Zbl 0268.13008

[15] J.- F. Boutot - Schéma de Picard local, C.R.Acad. Sc. Paris, t. 277, Série A, 691-694, 8 oct. 1973. | MR 345968 | Zbl 0285.14010

[16] A. Ogus - Formal neighborhoods and formal embeddings, Amer. Journ. of Maths., à paraître.